Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 137, Number 8
HTML articles powered by AMS MathViewer

A remark on the Hard Lefschetz Theorem for Kähler orbifolds
Z. Z. Wang and D. Zaffran PDF
Proc. Amer. Math. Soc. 137 (2009), 2497-2501
A variation of multiple $L$-values arising from the spectral zeta function of the non-commutative harmonic oscillator
Kazufumi Kimoto and Yoshinori Yamasaki PDF
Proc. Amer. Math. Soc. 137 (2009), 2503-2515
A multiplication formula for module subcategories of Ext-symmetry
Jie Xiao and Fan Xu PDF
Proc. Amer. Math. Soc. 137 (2009), 2517-2528
Blow-up formulas and smooth birational invariants
Zhaohu Nie PDF
Proc. Amer. Math. Soc. 137 (2009), 2529-2539
The scattering matrix for the Hilbert modular group
Riad Masri PDF
Proc. Amer. Math. Soc. 137 (2009), 2541-2555
The average behavior of Fourier coefficients of cusp forms over sparse sequences
Huixue Lao and Ayyadurai Sankaranarayanan PDF
Proc. Amer. Math. Soc. 137 (2009), 2557-2565
Inequalities between ranks and cranks
Kathrin Bringmann and Karl Mahlburg PDF
Proc. Amer. Math. Soc. 137 (2009), 2567-2574
Freyd’s generating hypothesis with almost split sequences
Jon F. Carlson, Sunil K. Chebolu and Ján Mináč PDF
Proc. Amer. Math. Soc. 137 (2009), 2575-2580
A combinatorial interpretation of the Legendre-Stirling numbers
George E. Andrews and Lance L. Littlejohn PDF
Proc. Amer. Math. Soc. 137 (2009), 2581-2590
Cyclic shifts of the van der Corput set
Dmitriy Bilyk PDF
Proc. Amer. Math. Soc. 137 (2009), 2591-2600
The Erdos-Kac theorem for polynomials of several variables
Maosheng Xiong PDF
Proc. Amer. Math. Soc. 137 (2009), 2601-2608
On sequences $(a_n \xi )_{n \ge 1}$ converging modulo $1$
Yann Bugeaud PDF
Proc. Amer. Math. Soc. 137 (2009), 2609-2612
A class of $\mathbb {Z}^d$ shifts of finite type which factors onto lower entropy full shifts
Angela Desai PDF
Proc. Amer. Math. Soc. 137 (2009), 2613-2621
Strongly compact normal operators
Miguel Lacruz and Luis Rodríguez-Piazza PDF
Proc. Amer. Math. Soc. 137 (2009), 2623-2630
On the eigenspaces of lamplighter random walks and percolation clusters on graphs
Franz Lehner PDF
Proc. Amer. Math. Soc. 137 (2009), 2631-2637
Another dichotomy for surface diffeomorphisms
C. Morales PDF
Proc. Amer. Math. Soc. 137 (2009), 2639-2644
Continuity of extremal elements in uniformly convex spaces
Timothy Ferguson PDF
Proc. Amer. Math. Soc. 137 (2009), 2645-2653
A note on classification of submodules in $H^{2}(D^{2})$
Rongwei Yang PDF
Proc. Amer. Math. Soc. 137 (2009), 2655-2659
On the $L_p$ norm of the Rademacher projection and related inequalities
Lesław Skrzypek PDF
Proc. Amer. Math. Soc. 137 (2009), 2661-2669
Sur l’existence d’une solution ramifiée pour des équations de Fuchs à caractéristique simple
Patrice Pongérard PDF
Proc. Amer. Math. Soc. 137 (2009), 2671-2683
Realization of nonstrict matrix Nevanlinna functions as Weyl functions of symmetric operators in Pontryagin spaces
Jussi Behrndt PDF
Proc. Amer. Math. Soc. 137 (2009), 2685-2696
Relaxed commutant lifting: Existence of a unique solution
S. ter Horst PDF
Proc. Amer. Math. Soc. 137 (2009), 2697-2707
Hypercyclicity of weighted convolution operators on homogeneous spaces
C. Chen and C-H. Chu PDF
Proc. Amer. Math. Soc. 137 (2009), 2709-2718
Purification and saturation
Peter Loeb and Yeneng Sun PDF
Proc. Amer. Math. Soc. 137 (2009), 2719-2724
Lagrangian Bonnet pairs in $\mathbb CP^2$
Huixia He and Hui Ma PDF
Proc. Amer. Math. Soc. 137 (2009), 2725-2731
The size of isoperimetric surfaces in $3$-manifolds and a rigidity result for the upper hemisphere
Michael Eichmair PDF
Proc. Amer. Math. Soc. 137 (2009), 2733-2740
Twisted homogeneous coordinate rings of abelian surfaces via mirror symmetry
Marco Aldi PDF
Proc. Amer. Math. Soc. 137 (2009), 2741-2747
Miyaoka-Yau inequality for minimal projective manifolds of general type
Yuguang Zhang PDF
Proc. Amer. Math. Soc. 137 (2009), 2749-2754
On the completeness of gradient Ricci solitons
Zhu-Hong Zhang PDF
Proc. Amer. Math. Soc. 137 (2009), 2755-2759
Optimal length estimates for stable CMC surfaces in $3$-space forms
Laurent Mazet PDF
Proc. Amer. Math. Soc. 137 (2009), 2761-2765
Proper products
Otmar Spinas PDF
Proc. Amer. Math. Soc. 137 (2009), 2767-2772
Computational unsolvability of domains of attraction of nonlinear systems
Ning Zhong PDF
Proc. Amer. Math. Soc. 137 (2009), 2773-2783
A spectral theoretic approach to the Kirillov-Duflo correspondence
R. W. Raffoul PDF
Proc. Amer. Math. Soc. 137 (2009), 2785-2794
Note on converse quantum ergodicity
Boris Gutkin PDF
Proc. Amer. Math. Soc. 137 (2009), 2795-2800
Arc distance equals level number
Sangbum Cho, Darryl McCullough and Arim Seo PDF
Proc. Amer. Math. Soc. 137 (2009), 2801-2807
Addendum: Lack of uniformly exponential stabilization for isometric $C_0$-semigroups under compact perturbation of the generators in Banach spaces
Li-Xin Liu and Faming Guo PDF
Proc. Amer. Math. Soc. 137 (2009), 2809-2812
Erratum to: Compactness properties for operators dominated by AM-compact operators
Belmesnaoui Aqzzouz and Aziz Elbour PDF
Proc. Amer. Math. Soc. 137 (2009), 2813-2815